1 Box – 16 Tablets ( 4×4)
Panalganeffer cod is manufactured according to TCCS standard by PHAR, prepared in effervescent tablets, canned with 4 blisters, each with 4 tablets or 2 tubes, each tube of 10 tabletsIn a Panalganeffer cod tablet contains active ingredient Paracetamol content of 500mg and other excipients.Store in cool, dry place, temperature below 30oC.The daily dose of paracetamol indicated about 60 mg / kg / day, divided into 4-6 times.The daily dose of code-ine phosphate is about 3 mg / kg / day, divided into 4-6 times.Adults and children over 15 years old: Take 1 capsule / time, if necessary, after 4-6 hours. If the pain is severe, you can use 2 capsules / time, but not more than 6 tablets / day.Children weighing 15-22 kg (about 3 – 6 years old): Take ½ tablet / time, use again after 6 hours, no more than 4 times per day.Children weighing from 23-30 kg (about 7-10 years old): Take ½ tablet / time, use again after 4 hours, no more than 6 times per day.Children weighing from 31 – 44 kg (about 11-14 years old): Take 1 tablet / time, use again after 6 hours, no more than 4 times per day.Children weighing from 45 – 50 kg (about 14 – 15 years old): Take 1 capsule / time, use again after 4 hours, no more than 6 times per day.Or as directed by a physician.
– Fee shipping: Free
– Item Location: Ho Chi Minh, VietNam
– All the items will be dispatched within 2 business days by Airmail after the payment is clear.
– The tracking number is provided and you can follow it by VNPOST or Viet Nam ePacket
– Most times you will receive your order within 7-10 working days after we transfer your package to the delivery company. We cannot guarantee the delivery timeframe if the post office has any unexpected delays due to holidays, weather, customs, or other conditions.
► Only sold in the United States
► Secure payment with paypal / visa / master card
► 30 days return policy